# SDR CA130405013

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,347 hours
- Engine: Pwa PT6T3B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 205031257067
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PANEL DELAMINATED.
